Injectors in certain classes of locally π-soluble groups

A. A. Klimowicz Department of Pure Mathematics, The University of Sheffield

TBD mathscidoc:1701.332435

Arkiv for Matematik, 14, (1), 119-124, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ]
@inproceedings{a.1975injectors,
  title={Injectors in certain classes of locally π-soluble groups},
  author={A. A. Klimowicz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458055039244},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={119-124},
  year={1975},
}
A. A. Klimowicz. Injectors in certain classes of locally π-soluble groups. 1975. Vol. 14. In Arkiv for Matematik. pp.119-124. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203458055039244.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved